This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reply to Letter to the Editor “Oxybutynin and Intranasal Desmopressin for Clozapine-Induced Urinary Incontinence”

Matthew A. Fuller, Mary C. Borovicka, George E. Jaskiw, Michelle R. Simon, Kong Kwon, and P. Eric Konicki

Published: September 15, 1997

Article Abstract

Letter to the Editor

Sir: We are pleased that others have confirmed our observation of urinary incontinence associated with clozapine. We agree that, absent systematic ascertainment, the actual incidence of this troublesome side effect is likely to be underestimated. Lurie and Hosmer report that they have had success in treating this side effect with oxybutynin. In our hands, this proved to be ineffective.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...